# SDR 1005FAA001

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: General aviation
- Aircraft: N3694K
- Make and model: Beech 58
- Aircraft serial: TH1177
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 202331
- Condition: Damaged
- Location: Wing Tip
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WING TIP STROBE UNIT FLASH TUBE.  SOLDER JOINT BETWEEN PIN COMING OUT OF FLASH TUBE AND END CAP IS FAILING DUE TO SOLDER BEAD BEING GROUND FLAT AFTER ATTACHMENT DURING MANUFACTURE.  MULTIPLE FAILURES - CONDITION EXISTS ON NEW UNITS.
